# SDR COEA20170308005

- Difficulty date: January 21, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S57110537200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT WING, LOWER SURFACE OF LOWER SPAR CHORD HAS FRETTING BETWEEN RIBS 4-5. LEVEL 2 REPAIRED PER SRAS CETS-605/17...11169 DATED 2/23/2017.
